Relapse of depressive symptoms after discontinuing sertraline [1] (multiple letters)

R. J. Baldessarini, A. C. Viguera, M. B. Keller, J. H. Kocsis, M. E. Thase, A. J. Gelenberg, A. J. Rush, L. Koran, A. Schatzberg, J. Russell, R. Hirschfeld, D. Klein, J. P. McCullough, S. Kornstein, J. A. Fawcett, L. LaVange, W. Harrison

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)323-324
Number of pages2
JournalJournal of the American Medical Association
Volume282
Issue number4
DOIs
StatePublished - Jul 28 1999

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Baldessarini, R. J., Viguera, A. C., Keller, M. B., Kocsis, J. H., Thase, M. E., Gelenberg, A. J., ... Harrison, W. (1999). Relapse of depressive symptoms after discontinuing sertraline [1] (multiple letters). Journal of the American Medical Association, 282(4), 323-324. https://doi.org/10.1001/jama.282.4.323

Relapse of depressive symptoms after discontinuing sertraline [1] (multiple letters). / Baldessarini, R. J.; Viguera, A. C.; Keller, M. B.; Kocsis, J. H.; Thase, M. E.; Gelenberg, A. J.; Rush, A. J.; Koran, L.; Schatzberg, A.; Russell, J.; Hirschfeld, R.; Klein, D.; McCullough, J. P.; Kornstein, S.; Fawcett, J. A.; LaVange, L.; Harrison, W.

In: Journal of the American Medical Association, Vol. 282, No. 4, 28.07.1999, p. 323-324.

Research output: Contribution to journalArticle

Baldessarini, RJ, Viguera, AC, Keller, MB, Kocsis, JH, Thase, ME, Gelenberg, AJ, Rush, AJ, Koran, L, Schatzberg, A, Russell, J, Hirschfeld, R, Klein, D, McCullough, JP, Kornstein, S, Fawcett, JA, LaVange, L & Harrison, W 1999, 'Relapse of depressive symptoms after discontinuing sertraline [1] (multiple letters)', Journal of the American Medical Association, vol. 282, no. 4, pp. 323-324. https://doi.org/10.1001/jama.282.4.323
Baldessarini RJ, Viguera AC, Keller MB, Kocsis JH, Thase ME, Gelenberg AJ et al. Relapse of depressive symptoms after discontinuing sertraline [1] (multiple letters). Journal of the American Medical Association. 1999 Jul 28;282(4):323-324. https://doi.org/10.1001/jama.282.4.323
Baldessarini, R. J. ; Viguera, A. C. ; Keller, M. B. ; Kocsis, J. H. ; Thase, M. E. ; Gelenberg, A. J. ; Rush, A. J. ; Koran, L. ; Schatzberg, A. ; Russell, J. ; Hirschfeld, R. ; Klein, D. ; McCullough, J. P. ; Kornstein, S. ; Fawcett, J. A. ; LaVange, L. ; Harrison, W. / Relapse of depressive symptoms after discontinuing sertraline [1] (multiple letters). In: Journal of the American Medical Association. 1999 ; Vol. 282, No. 4. pp. 323-324.
@article{420280d841e24cd2a82e4f31d3ff7229,
title = "Relapse of depressive symptoms after discontinuing sertraline [1] (multiple letters)",
author = "Baldessarini, {R. J.} and Viguera, {A. C.} and Keller, {M. B.} and Kocsis, {J. H.} and Thase, {M. E.} and Gelenberg, {A. J.} and Rush, {A. J.} and L. Koran and A. Schatzberg and J. Russell and R. Hirschfeld and D. Klein and McCullough, {J. P.} and S. Kornstein and Fawcett, {J. A.} and L. LaVange and W. Harrison",
year = "1999",
month = "7",
day = "28",
doi = "10.1001/jama.282.4.323",
language = "English (US)",
volume = "282",
pages = "323--324",
journal = "JAMA - Journal of the American Medical Association",
issn = "0002-9955",
publisher = "American Medical Association",
number = "4",

}

TY - JOUR

T1 - Relapse of depressive symptoms after discontinuing sertraline [1] (multiple letters)

AU - Baldessarini, R. J.

AU - Viguera, A. C.

AU - Keller, M. B.

AU - Kocsis, J. H.

AU - Thase, M. E.

AU - Gelenberg, A. J.

AU - Rush, A. J.

AU - Koran, L.

AU - Schatzberg, A.

AU - Russell, J.

AU - Hirschfeld, R.

AU - Klein, D.

AU - McCullough, J. P.

AU - Kornstein, S.

AU - Fawcett, J. A.

AU - LaVange, L.

AU - Harrison, W.

PY - 1999/7/28

Y1 - 1999/7/28

UR - http://www.scopus.com/inward/record.url?scp=0033612690&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033612690&partnerID=8YFLogxK

U2 - 10.1001/jama.282.4.323

DO - 10.1001/jama.282.4.323

M3 - Article

C2 - 10432022

AN - SCOPUS:0033612690

VL - 282

SP - 323

EP - 324

JO - JAMA - Journal of the American Medical Association

JF - JAMA - Journal of the American Medical Association

SN - 0002-9955

IS - 4

ER -